# SDR UIEA01083

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 322U00004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 4 PYLON REAR ENGINE MOUNT OUTBOARD UPPER BULKHEAD ANGLE CRACKED AT FIRST FASTENER COMMON TO THE CENTER LINE OF PYLON.  PYLON HAS KIN CAP IN PLACE (PCW). TRIMMED AWAY CRACKS.  FABRICATED STRAP AND ANGLE.  OVERSIZED EXISTING HOLES IN REPAIR AREA AND INSTALLED PARTS PER STANDARD PRACTICES REPLACING EXISTING COLLARS WITH STEEL COLLARS RELATED TO STEEL PARTS AND ALUMINUM COLLARS RELATED TO ALUMINUM OR TITANIUM PARTS.  (M)
